HOME ARTISTS TICKETSVENUESTHE HUBABOUTCONTACT
HOME ARTISTS TICKETSVENUESTHE HUBABOUTCONTACT

THE HUB

The Hub UnConference : Zimbabwe’s leading new media & journalism conference.


The conference hosts over 500 participants over the 2 days with over 25 trainers and speaker from USA, UK, Zimbabwe, Nigeria, South Africa and Kenya. The event will inspire a new generation of content creators, share global insights and trends and create opportunities for collaboration with a new generation of content creators.

Women Create Worlds Summit : A conference for creative women.


Looking for some inspiration to turn your creative idea into a business? Moto Republik has run the Women Creative Wednesday series for over 3 years, connecting curious young women to working women blazing a trail in the creative sector. WCW is for women looking to make their creative career dreams a reality in Zimbabwe . WCW aims to be an annual gathering for our nation’s generation of curious Creatives, entrepreneurs and bosses to spark conversation around the topics they are passionate about building your business to raising money, we hit topics for today’s Zimbabwean working creative.


At WCW you are going to meet other talented, like-minded women, all while learning tips and tricks from some of the best in the business.Attendees get access to a highly curated, impactful half-day program of workshops and panels all against the backdrop of the exciting Hub Unconference at Shoko Festival, Zimbabwe’s fastest growing urban culture festival


Come to feel inspired, enhance their business, mix, mingle and cultivate new friendships in a fun, funky & buzzing festival environment


Day Components :
  • Learning & Discussion
  • Business/Entrepreneurship
  • Social Impact
  • Happy Hour
Other Unconference Tracks
  • Hub Awards Pitch Competition
  • Mobile Journalism Masterclass
  • Music Business Seminar
  • Drone Party
  • Panel Discussions & Lightning Talks
Date and Time

Fri, September 27-28, 2019 – 9: 00 AM – 5 : 00 PM

Venue

Harare City Library

Register

DAY 1
SEP 27
The Hub Unconference
Registration
9.00am – 9.15am
VENUE
The Harare City Library
The Hub Unconference
Opening Video
9.15am – 9.30am
VENUE
The Harare City Library
The Hub Unconference
State of The Internet Address
9.30am – 10.00am
VENUE
The Harare City Library
The Hub Unconference
Panel Discussion | Members of Parliament Temba Mliswa, Vincent Tsvangirai s
10.00am – 11.00am
VENUE
The Harare City Library
The Hub Unconference
Lightning talk - Macdonald Gurura (ZBC)
11.45am – 12.00pm
VENUE
The Harare City Library
The Hub Unconference
Lightning Talk - Tsitsi Madhodha (C MEDIA AFRICA)
12.00pm-12.15pm
VENUE
The Harare City Library
The Hub Unconference
PANEL | Whose Story Are We Telling | Steph Kapfunde (Moderator) , Robyn Kriel, Faten Jabai & cristian Epps
12.15pm-1.00pm
VENUE
The Harare City Library
The Hub Unconference
Lunch
12.00pm – 1.00pm
TECHZIM /PINDULA
TECHZIM /PINDULA
14.00pm-15.00pm
VENUE
The Harare City Library
The Hub Unconference
HUB AWARDS - Presantation
HUB AWARDS - Presantation
15.00pm-16.00pm
VENUE
The Harare City Library
The Hub Unconference
DAY 2
SEP 28
The Hub Unconference @ Harare City Library
Registration
9:00am-10:00am
Women Create Worlds summit
Women Create Worlds summit hosted by Lorraine Bogya
10.00am – 12.00pm
VENUE
The Harare City Library
Women Create Worlds summit
Lunch
12.00pm – 1.00pm
Drone Party
Drone Party
14.00pm – 16.00pm
VENUE
The Harare City Library
Drone Party
Music Business Series - Music Management
Welcome and Introduction - Danny that Guy
14.00pm – 14.05pm
VENUE
The Harare City Library
Music Business Series - Music Management
Keynote Address - Keen Mushapaidze (Jah Prayzah's Manager) (10min) - The Role of a Music Manager
14.05pm – 14.15pm
VENUE
The Harare City Library
Music Business Series - Music Management
Michael Mangondoza (Takura's Manager) (5min) - Relationship between talent and manager
14.15pm – 14.20pm
VENUE
The Harare City Library
Music Business Series - Music Management
Pedzi Chimbwanda (Tamy Moyo's Manager) (5min) - Challenges faced by the modern music manager
14.20pm – 14.25pm
VENUE
The Harare City Library
Music Business Series - Music Management
Fungai "Kush" Zvirawa (Creativepreneur, Rogue & Associates) (5min) - Music Management and Business
14.25pm – 14.30pm
VENUE
The Harare City Library
Music Business Series - Music Management
Simba Sitoi (5min) - Music Management in Mozambique - A Case Study
14.30pm – 14.35pm
VENUE
The Harare City Library
Music Business Series - Music Management
QnA Panel Discussion (25min)
14.40pm – 15.00pm
VENUE
The Harare City Library
Music Business Series - Music Management
Pungwe Sessions - Intellectual Property, Publishing Rights and Record Labels
Welcome and Intorduction - Phil Chard
15.00pm – 15.05pm
VENUE
The Harare City Library
Intellectual Property, Publishing Rights and Record Labels
Tinoziva Bere (Partner Bere Brothers Legal Practitioners) - Zimbabwe's laws on IP and Music Rights
15.05pm – 15.15pm
VENUE
The Harare City Library
Intellectual Property, Publishing Rights and Record Labels
Phil Chard - Music Publishing in Africa
15.15pm – 15.25pm
VENUE
The Harare City Library
Intellectual Property, Publishing Rights and Record Labels
Rymez - Music Publishing in the UK in association with a record label
15.25pm – 15.35pm
VENUE
The Harare City Library
Intellectual Property, Publishing Rights and Record Labels
QnA Panel Discussion
15.35pm – 16.00pm
VENUE
The Harare City Library
Intellectual Property, Publishing Rights and Record Labels
Workshop Ends
16:00pm

Hub Speakers

Email us with questions, comments and to find out how to get involved.

© COPYRIGHT 2019 SHOKO FESTIVAL

css.php